A member asked:

I've had all of my tetanus shots when younger with no serious side effects. can i have a serious side effect if i get a booster shot as an adult?

5 doctors weighed in across 4 answers
Dr. Larry Xanthopoulos answered

Specializes in Pediatrics

Although it is always possible to have a reaction to any vaccine at any given time, it is unlikely to happen if you are having a booster of sorts. Keep in mind there can be a reaction to any component of the vaccine.

Answered Nov 19, 2014

3.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Jonathan Jassey answered

Specializes in Pediatrics

Highly unlikely. Swelling and soreness are the likeliest side effects you would get if any.

Answered Nov 18, 2014

3.5k views

Thank
Dr. Jalal Zuberi answered

Specializes in Pediatrics

Tetanus boosters are recommended every 10 yrs and should be taken to prevent the deadly disease in case of accidental exposure with injuries etc. esp if traveling outside where it is more common.

Answered Nov 18, 2014

3.5k views

Thank
Dr. Diane Minich answered

Specializes in Family Medicine

but anything is possible. I would not worry about it.

Answered Nov 19, 2014

3.5k views

Thank

Related Questions

A member asked:

Can you get tetanus 7 years after a booster shot?

7 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...